Holle Posted August 5, 2009 Share Posted August 5, 2009 hello. i finally decided to get off effexor. yey! my pdoc weaned me down. the process went smoothly until i had to stop taking it completely. the last pill i took was 37.5mg sunday night. i was fine until tuesday afternoon. today is wednesday and the side effects are worse today. all i really want to know is how long i should expect this to go on for? i know a couple people who quit or tried quitting effexor. i don't know how long it took for the person who was able to quit it since i don't talk to them anymore. and the other person had to go back on it because he couldn't stand the side effects. i don't want the latter case to be me! i really want to tough it out, but i am not being productive at the moment..and feeling crappy, in general. anyone know how long i should expect to be dealing with this? thanks! sorry if there was already a topic like this. i don't really have the brain capacity to search. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.